# SDR UPS00832960

- Difficulty date: June 22, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FUSELAGE SKIN CRACKED AT R2 DOOR, FWD LWR CORNER.  ROUTED OUT CRACK IAW DC8 SRM 53-2-0 FIG 16.  FABBED AND INSTALLED REPAIR DOUBLERS AND FILLERS IAW DC8 SRM 53-2-0 FIG 16 AND 51-1-20D AND 5 1-3-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
